MAUDE Adverse Event Report: AVINGER INC. PANTHERIS SV; CATHETER, PERIPHERAL, ATHERECTOMY,

AVINGER INC. PANTHERIS SV; CATHETER, PERIPHERAL, ATHERECTOMY,
Model Number A140-SV
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Damaged by Another Device (2915); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
After successful treatment of anterior tibial artery, the nosecone kinked while removing the device against resistance.The guidewire lumen was removed from the catheter, but it remained on the guidewire.Device was successfully removed from the patient.No part of the device was left inside the patient.The procedure was completed with no reports of patient injury or harm.The ifu for this device states a precaution to determine the cause of resistance to movement of the catheter before proceeding with manipulation of the device.

Brand Name
PANTHERIS SV
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY,
Manufacturer (Section D)
AVINGER INC.
400 chesapeake drive
redwood city CA 94063
MDR Report Key8876042
Report Number3007498664-2019-00001
Device Sequence Number2078915
Product Code MCW
UDI-Device Identifier00851354004417
UDI-Public(01)00851354004417
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/01/2019
Device Model NumberA140-SV
Device Catalogue NumberA140-SV
Device Lot Number190701001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight52